MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-S-TAK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,BIO-S-TAK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,BIO-S-TAK
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that an ar-1934bcft-2-1 sutr anch, bio-s-tak was reported to have failed to deploy during use.This occurred on (b)(6) 2025 during a labral repair.The case was completed successfully using a new anchor and re-drilling the socket.There was case involvement.
 
Additional Manufacturer Narrative
Additional information: d3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed misuse due to misaligned insertion; or prying/leveraging the device during insertion.

Brand Name
SUTR ANCH,BIO-S-TAK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21596925
Report Number1220246-2025-00933
Device Sequence Number8878076
Product Code MAI
UDI-Device Identifier00888867097032
UDI-Public(01)00888867097032(11)231227(17)271130(10)15185988
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-S-TAK
Device Catalogue NumberAR-1934BCFT-2-1
Device Lot Number15185988
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown